Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 78, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 6, 2013, 5:51 PM CDT for Lowndes County, Mississippi. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2013, 5:51 PM CDT (22:51 UTC)
- Expired
- Jun 6, 2013, 7:45 PM CDT
- In force
- 114 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 7:40 PM CDT | HEAVY RAIN 1.93 | Columbus, MS | MEASURED AT WCBI IN DOWNTOWN COLUMBUS SINCE 5 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WGUS54 KJAN 062251
FFWJAN
MSC087-070045-
/O.NEW.KJAN.FF.W.0078.130606T2251Z-130607T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLUMBUS...
* UNTIL 745 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR BENT OAK...OR 8 MILES
SOUTHWEST OF COLUMBUS. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS IN EXCESS OF TWO INCHES A HOUR CAN CAUSE WIDESPREAD
FLOODING IN AND AROUND THE CITY OF COLUMBUS INCLUDING THE FOLLOWING
AREAS: THE MASONIC SUBDIVISION ALONG MAGBY CREEK...AREAS ALONG THE
LUXIPALILA CREEK FROM CBDG CONTINUANCE SOUTH OF MAIN AND WEST OF
COLUMBUS...SOUTH OF 182...THE MISSISSIPPI UNIVERSITY FOR WOMEN
INCLUDING 15TH STREET AT COLLEGE STREET...LOCATIONS ALONG MOORES
CREEK...AND THE COLUMBUS BRICK DETENTION POND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3329 8831 3329 8866 3351 8867 3350 8861
3352 8858 3353 8850 3352 8848 3354 8848
3356 8827
$$
GRG2 follow-up statements
482
WGUS74 KJAN 062318
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT THU JUN 6 2013
MSC087-070045-
/O.CON.KJAN.FF.W.0078.000000T0000Z-130607T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
618 PM CDT THU JUN 6 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHERN LOWNDES COUNTY...
AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR BENT OAK...OR 9
MILES SOUTHWEST OF COLUMBUS. THE STORMS WERE NEARLY STATIONARY.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3329 8831 3329 8866 3339 8866 3341 8866
3342 8867 3350 8866 3350 8860 3349 8828
$$
GRG662
WGUS74 KJAN 070042
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT THU JUN 6 2013
MSC087-070052-
/O.EXP.KJAN.FF.W.0078.000000T0000Z-130607T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
742 PM CDT THU JUN 6 2013
...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 745 PM CDT
FOR SOUTHERN LOWNDES COUNTY...
LAT...LON 3329 8831 3329 8866 3339 8866 3341 8866
3342 8867 3350 8866 3350 8860 3349 8828
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:47 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT THU JUN 6 2013 .SHORT TERM... SCATTERED SHOWERS AND THUNDERSTORMS REMAIN PREVALENT ACROSS THE AREA TODAY. THE REMAINDER OF AN MCS FROM TEXAS IS TRAVELING THROUGH THE NORTHERN PART OF THE CWA AND IS SLOWLY WASHING OUT AS IT TRAVELS EASTWARD INTO SLIGHTLY MORE STABLE ATMOSPHERE. A STALLED FRONTAL BOUNDARY IS POSITIONED FROM OXFORD TO GREENWOOD TO BASTROP CURRENTLY. AN UPPER SHORTWAVE TROUGH LOCATED OVER NORTHEASTERN TEXAS APPEARS TO HAVE SOME KIND OF A POST-FRONTAL COMPLEX FORMING IN THE AREA. THIS IS OF INTEREST AS MOST OF THE MODELS SHOW THIS COMPLEX MOVING ACROSS LOUISIANA THIS EVENING AND INTO AND ACROSS MISSISSIPPI OVERNIGHT TONIGHT. THERE IS SOME VARIATION IN THE MODELS AS TO THE FUTURE PATH THIS COMPLEX WILL TRAVEL. WE ARE FAVORING THE EURO WHICH SHOWS THIS COMPLEX MOVING THROUGH SOUTHERN MISSISSIPPI SOUTH OF I-20 VERSUS THE GFS WHICH SHOWS IT MOVING NORTH OF I-20. OVERNIGHT...THESE STORMS WILL CONTINUE TO BE STRONG TO SEVERE WITH THE PRIMARY RISKS STILL BEING QUARTER SIZE HAIL AND DAMAGING WIND GUSTS. A FLASH FLOOD POTENTIAL EXISTS TOO AS THERE HAVE BEEN MULTIPLE DAYS OF RAIN THIS WEEK AND THE GROUND REMAINS MOIST IN MOST AREAS. FOG WILL ALSO BE POSSIBLE IN THE MORNING HOURS ON FRIDAY. IT WILL BE PRETTY PATCHY AND WILL FORM IN THE AREAS THAT HAVE SEEN RAIN TODAY. TOMORROW...THIS COMPLEX WILL CONTINUE THROUGH EASTERN MISSISSIPPI AND INTO ALABAMA TOMORROW AFTERNOON. THE STALLED FRONTAL BOUNDARY SHOULD HAVE MOVED SOUTH AND COMPLETELY OUT OUR CWA BY 0Z SATURDAY. THIS WILL BRING IN SOME MUCH DRIER AIR AND A DAY OF RELIEF FROM STORMS ON SATURDAY. SUNDAY COULD SEE SOME AFTERNOON ACTIVITY IN THE SOUTHEAST. /10/ .LONG TERM... SATURDAY THROUGH THURSDAY COME SATURDAY MORNING A WEAK BOUNDARY IS EXPECTED TO BE SOUTH OF OUR CWA NEAR THE GULF COAST WITH A 1015MB HIGH JUST TO OUR NORTHWEST. A MUCH DRIER AIRMASS WILL BE OVER OUR CWA WITH PWS BELOW AN INCH NORTH OF INTERSTATE 20 AND BELOW AN INCH AND A HALF ACROSS OUR SOUTHERN ZONES. UPPER LEVEL TROUGHING WL STILL BE OVER THE REGION WITH A SHORTWAVE POISED TO MOVE OVER OUR CWA DURING THE HEAT OF THE DAY. THE OPS GFS GENERATED SOME QPF ACROSS OUR SOUTHEAST BY AFTERNOON BUT THE SREF AND MODEL CONSENSUS WAS DRY SO HAVE CUT MAV POPS IN THE SOUTH FOR SATURDAY. THE SURFACE HIGH WILL SHIFT EAST SATURDAY AND RETURN FLOW IS EXPECTED BY SUNDAY MORNING. A NORTHERN STREAM SHORTWAVE WILL CLOSE OFF INTO ANOTHER LOW OVER THE GREAT LAKES REGION SUNDAY AND DEEPEN THE UPPER LEVEL TROUGH OVER OUR REGION. THIS WL SEND A COLD FRONT SOUTH TOWARD OUR REGION SUNDAY AS WELL. BY AFTERNOON A FEW STORMS UP STREAM MAY DROP INTO OUR NORTHERN MOST ZONES WHILE SEA BREEZE CONVECTION SPREADS NORTH INTO OUR SOUTHERN MOST ZONES. THE CONVECTION IN THE SOUTH WL WAIN WITH THE LOSS OF DAYTIME HEATING DURING THE EVENING BUT THE FRONT WILL SAG INTO NORTHERN MISSISSIPPI AND SPREAD ADDITIONAL STORMS INTO THE HIGHWAY 82 CORRIDOR AFTER MIDNIGHT. THE GFS IS MORE PROGRESSIVE THAN THE ECMWF WITH THE CLOSED LOW AND SHIFTS THE TROUGH EAST MONDAY. BOTH MODELS AGREE THOUGH THAT THE FRONT WILL STALL AND DISSIPATE OVER OUR CWA MONDAY INTO MONDAY NIGHT. GREATEST POPS MONDAY WL BE ACROSS THE NORTH. AS THE UPPER TROUGH SHIFTS EAST RIDGING ALOFT WILL MOVE OVER OUR CWA FROM THE WEST TUESDAY AND BEGIN A WARMING TREND. HOT AND HUMID WEATHER IS EXPECTED BY WEDNESDAY AS HEAT INDEX VALUES APPROACH 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOONS. RIDGING SURFACE AND ALOFT WL INHIBIT CONVECTION FOR THE MOST PART BUT LATE AFTERNOON AND EARLY EVENING SEA-BREEZE ACTIVITY MAY SPREAD INTO OUR SOUTHERN ZONES. /22/ && .AVIATION... SHRA/TSRA ACTIVITY WL IMPACT AREAS E OF I-55 THRU THE EARLY EVENING HRS...WITH ADDITIONAL SHRA/TSRA ACTIVTIY PSBL THRU THE OVRNGT S OF I-20 AS ANOTHER DISTURBANCE CROSSES THE REGION. MVFR/IFR CONDS INVOF SHRA/TSRA LIKELY...ALONG WITH GUSTY WINDS AND SOME HAIL. SFC WINDS OUTSIDE OF CONVECTION WL REMAIN LGT OVER THE NEXT 24 HRS. MVFR CIG ARE QUITE PSBL EARLY TOMORROW MORNING AT MOST LOCALES BEFORE VFR CONDS RETURN 14-16Z. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 84 62 88 / 61 33 10 12 MERIDIAN 68 83 60 88 / 60 48 11 15 VICKSBURG 68 85 62 90 / 63 22 9 10 HATTIESBURG 69 86 64 90 / 61 44 12 26 NATCHEZ 68 85 63 89 / 60 22 9 14 GREENVILLE 68 83 64 89 / 48 22 8 8 GREENWOOD 66 82 60 88 / 46 29 9 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 6, 2:38 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT THU JUN 6 2013 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-071945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 238 PM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE EVENING AND POSSIBLY INTO THE EARLY MORNING HOURS AS A FRONT INTERACTS WITH A DISTURBANCE PASSING OVER THE AREA. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. LAZ023>026-MSZ053>066-072>074-071945- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI...AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE EVENING...ESPECIALLY EAST OF I-55...AS A COLD FRONT DROPS INTO THE REGION. LATER TONIGHT...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AS ANOTHER DISTURBANCE INTERACTS WITH THE FRONT AS IT PASSES OVER THE DEEP SOUTH. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Local storm report, Jun 6, 4:24 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD PELAHATCHIE 32.32N 89.80W
06/06/2013 RANKIN MS LAW ENFORCEMENT
PELAHATCHIE PD REPORTS SEVERAL STREETS FLOODED IN THE
CITY. THREE STREETS ARE CLOSED. WATER REPORTED COMING UP
INTO ONE HOME.
&&
19Local storm report, Jun 6, 4:31 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
431 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/06/2013 RANKIN MS LAW ENFORCEMENT
RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
EASTERN PART OF THE COUNTY.
&&
19Local storm report, Jun 6, 4:39 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG CANTON 32.61N 90.03W
06/06/2013 MADISON MS LAW ENFORCEMENT
A FEW TREES WERE REPORTED DOWN.
&&
27Local storm report, Jun 6, 4:49 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG PELAHATCHIE 32.32N 89.80W
06/06/2013 RANKIN MS LAW ENFORCEMENT
RANKIN S.O. REPORTS A FEW TREES DOWN THROUGOUT MAINLY THE
EASTERN PART OF THE COUNTY.
&&
BRYANTSpecial weather statement, Jun 6, 4:52 PM CDT, 59 minutes before
MSZ038-062225-
WINSTON MS-
452 PM CDT THU JUN 6 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT THU JUN 6 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF MILLCREEK AT 453
PM CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EASTERN WINSTON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3292 8888 3292 8896 3293 8900 3319 8914
3320 8912 3320 8911 3321 8911 3328 8896
3308 8881 3295 8881
TIME...MOT...LOC 2153Z 331DEG 16KT 3315 8900
BKLocal storm report, Jun 6, 5:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD WALNUT GROVE 32.60N 89.46W
06/06/2013 LEAKE MS COUNTY OFFICIAL
TOWN MAYOR REPORTS TEMPORARY FLOODING OF POST OFFICE AND
4 OTHER BUILDINGS IN TOWN. IN ADDITION...HIGHWAY 878
THROUGH TOWN WAS COVERED IN WATER WITH SEVERAL VEHICLES
STALLED.
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Jun 5, 7:47 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jun 5, 8:18 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Jun 5, 11:27 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jun 5, 11:41 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 49 min |
| Jun 6, 12:51 AM CDT | Special Weather Statement | JAN | Warren | 44 min |
| Jun 6, 1:54 AM CDT | Flash Flood Warning | JAN | Yazoo | 2 hr |
| Jun 6, 4:55 AM CDT | Special Weather Statement | JAN | Issaquena | 45 min |
| Jun 6, 12:19 PM CDT | Special Weather Statement | JAN | Copiah | 46 min |
| Jun 6, 12:27 PM CDT | Special Weather Statement | JAN | Simpson | 43 min |
| Jun 6, 12:55 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 60 min |
| Jun 6, 1:02 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| Jun 6, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 26 min |
| Jun 6, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 61 min |
| Jun 6, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 25 min |
| Jun 6, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 48 min |
| Jun 6, 1:38 PM CDT | Special Weather Statement | JAN | Rankin | 32 min |
| Jun 6, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jun 6, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 6, 1:49 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 56 min |
| Jun 6, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 38 min |
| Jun 6, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 49 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | JAN | Humphreys, Madison, Sharkey, Yazoo | 60 min |
| Jun 6, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 33 min |
| Jun 6, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 47 min |
| Jun 6, 2:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jun 6, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 25 min |
| Jun 6, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 42 min |
| Jun 6, 3:10 PM CDT | Special Weather Statement | JAN | Newton | 30 min |
| Jun 6, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Jun 6, 3:19 PM CDT | Flash Flood Warning | JAN | Rankin | 116 min |
| Jun 6, 3:21 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 114 min |
| Jun 6, 3:28 PM CDT | Special Weather Statement | JAN | Carroll, Leflore | 62 min |
| Jun 6, 3:48 PM CDT | Special Weather Statement | JAN | Lauderdale, Neshoba, Newton | 62 min |
| Jun 6, 3:50 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jun 6, 4:05 PM CDT | Special Weather Statement | JAN | Attala, Leake, Montgomery | 60 min |
| Jun 6, 4:08 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 47 min |
| Jun 6, 4:52 PM CDT | Special Weather Statement | JAN | Winston | 33 min |
| Jun 6, 5:06 PM CDT | Flash Flood Warning | JAN | Winston | 114 min |
| Jun 6, 5:18 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba | 117 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.